MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-03
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the multiple attempts were requested for the device to be returned for evaluation, it has not yet been received.
 
Event or Problem Description
The complaint/event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip.The reporter stated that, in the picu, the patient's arterial line was not consistently measuring and would frequently flatten or dampen on the patient's monitor during an infusion of fluids.This prevented staff from obtaining accurate arterial blood pressure (abp) readings on a patient who was on continuous antihypertensive medication at the time.The transducer was originally on a syringe pump but was switched over to a pressure bag overnight due to pressure alarming/pump issues.The arterial line continued to have issues after switching to a pressure bag.The tubing was replaced.There was no hole, cut, tears, any crack, disconnection or separation noted.There was no human harm and no delay in therapy reported.
 
Additional Manufacturer Narrative
The reported complaint of no readings was confirmed on the returned set.No visual anomalies were observed on the returned set.The transducer was electrically tested, and the transducer was not able to be zeroed and could not obtain a reading.The transpac on this set is a vendor manufactured part.The probable cause of the transpac unable to obtain reading had occurred due to a vendor related manufacturing defect from manufacturing.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22030207
Report Number9617594-2025-01010
Device Sequence Number12799848
Product Code DRS
UDI-Device Identifier00887709120655
UDI-Public00887709120655
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-03
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRESSURIZED BAG, MFR UNK.; UNSPECIFIED FLUIDS, MFR UNK.; UNSPECIFIED PATIENT MONITOR, MFR UNK.; UNSPECIFIED SYRINGE PUMP, MFR UNK.
Patient SexUnknown